# SDR USAA950512

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N587US
- Make and model: Boeing 737301
- Aircraft serial: 23932
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD ENTRY EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY IN FORWARD ENTRY AREA.  OPS CHECK OK.  (M)
